# SDR FDEA201906201384

- Difficulty date: June 20, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT OUTBOARD HOLE   SURFACE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT   OUTBOARD HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09.SHOULDER BUSHING FABRICATED BY MACHINING AND SHIM FABRICATED AND INSTALLED AS   PER MD-11 CMM 57-44-09 AND  E.A.# : 1-5750-T0347651 P1 STEP 1.TITLE : WINGS- TRAILING   EDGE & TRAILING EDGE DEVICES- EO 1-5750-7-5002- RH WING- OUTBD FLAP OUTBD HINGE   ASSY (WING SIDE) CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
